# SDR SWAA2020112323385

- Difficulty date: October 14, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 68,919 hours, 40,833 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Angle
- Part number: 172A6122
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS DOOR 323AL ON SUPPORT ANGLE VERTICAL STABILIZER.  REPLACED SUPPORT ANGLE LOCATED ON ACCESS PANEL 323AL AT VERTICAL STABILIZER, IAW B737-700 SRM 51-10-02 SRM 51-40-02 AND DRAWINGS 172A6122 REV B.
